# SDR EIAA2009000092

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSING AND HOLE ENLOGATED IN RT FUSELAGE FRAME BS 640 STR. 20 R.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER SRM 63-10-04 FIG. 11.
